# SDR ASOA201201271

- Difficulty date: March 27, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,947 hours, 13,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD NUTPLATE CHANNEL CORRODED.  FOUND CHANNEL TO BE OUT OF LIMITS IAW SRM 51-21-06-001-001-A01.  REMOVED  CHANNEL IAW SRM 51-02-001-001-A01.  INSTALLED NEW CHANNEL IAW SRM 51-41-02-001-001-A01.
